# SDR 08FDEA00830

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 44,091 hours, 12,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SEAT TRACK NR 1 RT SIDE, FR 61 HAS DAMAGE ON LOWER   SURFACE, .545 IN ROUND BY .045 IN DEEP.  REMOVED DAMAGED SEAT TRACK SECTION FROM FR 60.5 TO FR 61.5 AND REPAIRED IAW A310 SRM 53-10-16,FIG 208
